| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 37-40


Wang Gang
      Further study on the Levitin-Polyak well-posedness for vector equilibrium problems
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1811-1817.

P. Pandian, G. Natarajan
      New method for finding an optimal solution of fully interval integer transportation problems
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1819-1830.

K. Sakthivel
      Intuitionistic fuzzy alpha generalized continuous mappings and intuitionistic alpha generalized irresolute mappings
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1831-1842.

H. Nikoomaram, M. Mohammadi, M. Mahmoodi
      Efficiency measurement of enterprises using the financial variables of performance assessment and data envelopment analysis
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1843-1854.

Ch. Messikh
      Explicit Runge-Kutta time integrators for one dimensional spatially discrete semilinear parabolic equation
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1855-1868.

J. Bisaria, N. Srivastava, K. R. Pardasani
      A rough sets partitioning model for incremental mining of sequential patterns in large databases
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1869-1881.

M. M. Mahmoud, M. M. Kamel
      Using exploratory factor analysis model (EFA) for determination the main factors of train's accidents in Egypt (APPLIED STUDY)
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1883-1897.

B. J. McCartin
      Exponential fitting of the damped wave equation
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1899-1930.

M. Hussain, M. Khan
      A variational iterative method for solving the linear and nonlinear Klein-Gordon equations
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1931-1940.

E. Melilli
      Synthesis of distributions through sets: A unitary approach
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1941-1953.

Y. B. Jun, M. S. Kang
      Hyper N-ideals of hyper BCK-algebras
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1955-1966.

K. Ramanath, K. Kalidass
      An M/G/1 retrial queue with non-persistent customers, a second optional service and different vacation policies
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1967-1974.

F. Hosseinzadeh Lotfi, S. J. Sadjadi, A. Khaki, E. Najafi
      A combined interval net DEA and BSC for evaluating organizational efficiency
      Appl. Math. Sci., Vol. 4, 2010, no. 37-40, 1975-1999.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |